This weekend

Discussion in 'Help Me! I Need to Talk to Someone.' started by Bigman2232, Mar 3, 2009.

Thread Status:
Not open for further replies.
  1. Bigman2232

    Bigman2232 Well-Known Member

    Well I'm pretty sure it will be this weekend. I've made the last mistake I can afford to make and there is no reason for me to be alive anymore. I've completely ruined my schooling so that as of tomorrow it all will be pointless.

    My brain just won't work anymore and I don't have time to wait 2 more weeks to see if the prozac even kicks in. I personally don't think it's a chemical imbalance and if it is I don't think 20mg a day is a large enough dose for a 330 lbs guy. I'll see my therapist on friday but that's it.

    I just want to say thanks to those who replied to my posts over the time I've been here and I'm sorry if I even upset or bothered any of you. I wish you all luck with your troubles and lives.
  2. Sadeyes

    Sadeyes Staff Alumni

    Sorry I just saw have been here before and have been able to find your way back..this is not a darker time, but one which feels like it because you feel painted into a corner...please let us know how it goes with your therapist on Frid and PM me if I can be there for you...big hugs, and with full understanding, J
  3. LastCrusade

    LastCrusade Well-Known Member

    Prozac is only used for mild/moderate depression and it won't make you feel that it is ok for screwing up your education. If your doc thinks other wise, then he should go back to medical school. It only helps to make you feel better as feeling really down / suicidal DOES trigger a chemical imbalance in your brains and make you feel even worse. The SOLUTION to your problem is to accept that you have done badly in school and make up your mind to turn over a new leaf and this time round, you will work harder in school to get better grades. No point crying and crying over spilt milk as the milk has already been spilt. What can you do? you can't turn back the clock no matter how much you wish. The only way is to learn from it and move forward and this time round, you better buck up and do a good job in your studies.
  4. Bigman2232

    Bigman2232 Well-Known Member

    Just so you know, it's not a matter of just "buckling down" and working harder. I've been in University for nearly 5 full years and I know I'm smart enough (I'm almost done which is why it is so frustrating). This time is different in that it's not just a lack of motivation but I literally sit down and try to think about how to do the work and nothing comes out. My brain literally blocks the thinking I need. It is so weighed down by the fact that I have nothing meaningful to me in my life that it's just not working anymore.

    I'm just so tired anyways and even if I somehow con my way out of things now, something else will just show up in its place. I'm just causing trouble for others now.
  5. dreamachine

    dreamachine Active Member

    its rough but i know exactly how you feel about school. i was kicked out for money and it literally makes me feel like i have zero hope in life because how can i get better from where i am now.

    anyway, i think if yours is a matter of not being able to do it right now, maybe you should just take a break and can you go back to school later? if its all the pressure on you and your overwhelming feelings of depression, etc maybe you just need some time to yourself and then you can finish.

    i havent been on prozac, but i do know they like to start you with a lower dose and work up because it is usually more effective than giving you too much to start with. obviously a medicine won't solve all your problems, and a doctor should know that, but i think it can help relieve some of the overwhelming feelings you have and maybe make your problems easier to deal with. i really think it's worth it to give it a chance and see how it works. why not give it a little time? you can always kill yourself later if it still comes down to it, so if you have some options out, why not at least see what happens with them before taking that very final step?

    i know it's hard and i do relate a lot to how you feel, but even if you feel like you are hurting people now, i'm sure it would hurt them a lot more if you took your life.

    please stay safe and take care of yourself.
  6. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey Big Guy,
    I know how you feel about being blocked. I am an avid reader and haven't been able to pick up a book in almost a year.. My therapist says I am bored with them right now..Maybe that is the case with you..
    Why don't you talk to a counselor at college and tell them you need a break??Take some time and get your meds where they need to be..I just switched from prosac back to effexor and am at a low dose of it. I see my shrink next week to get him to up my dose.. I have been on effexor before and it helped with the depression at a high dose. I am also on a rigemine of other meds for other problems..That might be another thing you should explore with your doctor..Let him/her know everything you are feeling so they can diagnose what you might need..
  7. walkin

    walkin Active Member

    Im new so I dont know any of you, so Im not quite sure that me posting is
    appropriate; but here goes. I'm on these tablet/ pill thingees -paroxetine hcl and they sometimes work and sometimes they dont have any effect on me whatsoever. Maybe thats whats happening with your meds; i dont know.
    But you should keep on with life, you dont know when life can just get better....
  8. mdmefontaine

    mdmefontaine Antiquities Friend

    ....i think it is your depression that is preventing you from doing your university work. since my depression slammed me , 2 plus months ago , my brain has been '''different''. normally i am rather intelligent . . but i find myself now unable to concentrate on reading, i don't write worth a crap, can't even watch a movie all the way through.

    definitely, you need the meds switched and/or adjusted. you could be spot-on about the dosage amount per body weight. and also you may need a different med. there are SO MANY out there. and it will take some time to kick in. fact.

    please try to get this seen about.
    i care about you - you've come too far to stop now. you can make it through. and we are here for you! :console:
Thread Status:
Not open for further replies.